# SDR CA190612014

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R75219
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DISAGREE ON R MAIN GEAR DURING APPROACH. ABOUT 45 SECONDS LATER A THUD WAS HEARD, THE MESSAGE CLEARED, AND WE RECEIVED A DOWN AND LOCKED INDICATION. CONTINUED FOR A NORMAL LANDING AFTER GO-AROUND.   CORRECTIVE ACTION: JACKED AIRCRAFT IN REFERENCE TO AMM 07-11-02. OPERATED LANDING GEAR AT LEAST 10 TIMES AND COULD NOT DUPLICATE. REMOVED AND REPLACED MLG SELECTOR VALVE IN REFERENCE TO AMM 32-32-10. PERFORMED OPERATIONAL CHECK IN REFERENCE TO AMM 32-32-30. SWUNG GEAR 10 MORE TIME AND PERFORMED 2 FREE FALLS. OPS CHECK GOOD, NO LEAKS NOTED AT MLG SELECTOR VALVE. LOWERED AIRCRAFT IN REFERENCE TO AMM 07-11-00. (TC# 20190612014)
